# SDR FDEA201505241627

- Difficulty date: May 24, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 836 hours, 35,345 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB7092503
- Condition: Missing
- Location: Nr 1 Pylon
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND NOTICED FWD INBD PANEL MISSING ON NR 1 PYLON LE.  REPLACED PANEL WITH SERVICEABLE PANEL.
